| Model Number |
214.826 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional narrative: (b)(6).Patient weight was not provided for reporting.Date of event is unknown.(b)(4).Date of implant is unknown.Date of event was reported as (b)(6) 2018.It is unknown if this date represents date of revision/explant.Device is not expected to be returned for manufacturer review/investigation.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, patient underwent initial open reduction and internal fixation (orif) humeral shaft surgery and the patient was implanted with a plate and seven (7) screws.Patient underwent revision of orif humeral shaft due to loosening of the proximal screws from the plate causing a nonunion of the fracture.During the revision, the plate and screws were removed, and a humeral nail and three (3) locking screws were implanted to stabilize the fracture.Concomitant device reported: 4.5mm narrow lcp® plate 10 holes/188mm (part# 224.601, lot# unknown, quantity 1).This report is for one (1) 4.5mm cortex screw self-tapping 26mm.(b)(4).
Additional Manufacturer Narrative
Patient code (b)(4) used in the initial report to capture additional medical/surgical intervention required.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.